Ritalin & Alchohol
Nozomi
Posted: November 15, 2016, 9:43 PM







First time on a forum, not too sure if anyone will actually read my words and respond, but worth a shot. I have been a recreational drug user since I was 16 (Now 32) and always enjoyed feeling the rush of getting high and escaping. My drug use never got out of control, but I was always aware that my addictive personality was present but not active...if that makes any sense.

Anyway, uni, work, wife, and basically life happened and then I moved continents away from my family and friends. Depression set in when things weren't aligning and falling into place, then I discovered Ritalin. To put everything in perspective, I am the most outgoing, socially absorbed individual you will ever meet. I can read people and situations like a book, then fit in accordingly, making anyone and everyone love me. I know it sounds like I am blowing my own trumpet, but this is my most valuable gift. I am extremely creative across many mediums with classical grades to my name in piano. Even though my work is the industry I love, there will always be boring mundane tasks. I used Ritalin orally to make these tasks more enjoyable. Then one night after many drinks, I decided to crush and snort a tablet.

From then on things spiraled. My drinking is way out of control and my Ritalin intake has dramatically increased. I love the constant focus from using, but obvioulsy no one around me especially my wife is on the same level.

I drink at night, then snort more Ritalin, wife goes to bed and time disappears. 3oclock in the morning I am struggling to sleep, then struggling to wake up...but because I need to stay on top of my job, the ruthless cycle begins again.

I feel embarrassed to tell my wife, as I know she wouldn't understand why I would even think about snorting anything. I am seeking escape, yet I have such a wonderful life.

I want to spend time in a rehab facility for substance and alcohol abuse, but can't find the courage to tell my wife, family and work.

Do you have / had a similar problem / experience? Please help....

  top of page  Top